Couldn't find what you looking for?

TRY OUR SEARCH!

My last "regular" period started September 7th and ended September 12th, fairly regular in length and consistency. I began the birth control pill "Yaz" on the 12th, and stopped it on the 16th because I had very bad symptoms (migraines to the point of vomiting, and a mild rash that I think could have meant I had an allergic reaction). I started ANOTHER period on the 20th (very, very early... my cycles are usually 30 days), and this one only lasted 4 days with just one day of heavy bleeding, the following 3 days being very light. This would mean I got my period around the time I was supposed to ovulate....is this normal? Am I to assume that this is not a likely time for me to get pregnant? Does this mean I did not ovulate last month? And what is the likelihood I will ovulate this month? (I'm going to begin a new birth control pill after my next period, assuming I don't get pregnant this month... pregnancy is something my fiance and I would be happy for, so "getting pregnant" doesn't concern me, I'm mainly starting birth control pills to ease my cramps.)

If you have any answers to the aforementioned questions they would be much appreciated. Thank you! :-)

Loading...

I actually just recently posted about this same issue. I took birthcontrol for about a week, it started giving me absolutly unbearable yeast infections, so I stopped taking it, and then I had an early period.

Iv read on other websites that an interuption to the menstruel cycle, which causes an imbalance of hormones, can cause dysfuntional uterine bleeding.
Now that I know Im not the only one who this has happened to I am much relieved :-)
Reply

Loading...